# SDR AALA202508292372

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 67,068 hours, 28,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Emer Equip
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN FELL FROM CEILING OF THE AISLE BETWEEN ROWS 16 AND 17. REMOVED AND REPLACED EMERGENCY EXIT SIGN HOUSING BETWEEN ROWS 16 AND 17, PER CMM 33-24-03. OPERATIONAL CHECK GOOD, PER AMM 33-51-00.
